sunnydaylover 05/11/14
Last reply 3 years ago
cold weather

Hi everyone,

Does the cold weather affect anyone? I am sure I posted this last week, but think I did it from my mobile and don’t seem to be able to find it. I don’t know if i am getting worse, the steroids have worn off or the cold, I feel its the latter, but walking seems to be problematic again, but my feet/shins feel so cold and stiff they don’t want to move?x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


northernlass
3 years ago

I know I don’t like it when it becomes slippery outside.. as for the cold I do like to wrap up a lot so hope I won’t feel it too bad this year.. How are you @sunnydaylover ..?? I hope things are all going in the right direction for you apart from your walking problems you are having at the mo 🙁 time to get the thermals out… Best wishes


stumbler
3 years ago

Muscles work better when they’re warmed up. so cold weather makes them a bit more stiff.

And, @sunnydaylover , I couldn’t find an earlier post from you on this subject. 😉


spuddie007
3 years ago

Hi All

I’m only recently diagnosed, only been on Copaxone for three days. With the first winter frost here in London today I’ve noticed an odd tingling down my right side, mainly in my hand and foot. This is also the same side of my most recent ‘episode’.

Is a tingling of sorts normal and I just take it on board with all the other odd symptoms?

Thanks and hope everyone is coping okay with the winter cold weather.

Spuddie


amylee
3 years ago

Pretty sure I get worse in the colder months too. I just have more aches and pains and tingles and fuzzyness! Big coats and hot chocolates <3 Feels like maybe this happens because I tense up in the cold and prob walk different and thus causing symptoms to worsen.


stumbler
3 years ago

@spuddie007 , here’s a little snippet about these odd symptoms, they do have a name :-
http://www.mstrust.org.uk/atoz/dysaesthesia.jsp


sunnydaylover
3 years ago

Hi thank you. I see a comment has dissapeared. Its my first winter so this is all new. I didn’t know if it was steroids wearing off, that i am getting worse, or the cold weather. Gona take a look at your link now Stumbler. Its made a big difference.x


kimcarlson
3 years ago

i look forward to winter. the heat is a killer for me.


sunnydaylover
3 years ago

This is on crazy disease.

Can I pick your brains on another question without doing another post as dont want to be bugging everyone all the time?
I am on avonex weekly injection. Been on it for 3 months now.My first treatment as was diagnosed may/june time. I dont like doing it, not the needle part of it but just what am I putting inside me, will it work, all the keeping us ill because they make money out of us is something thats always in my mind but i dont look into it further as im scared to, but, last sunday when i injected for the first time it stung a little bit.Nothing major, was standing when i did it as normally sit, and through the week i thought my thigh felt different, like hard and lumpy in the area.no pain, but not right.today i actually took a look, (over my increasing belly as i also need a kick up the arse to get back to some fitness regime and eat clean), at the side of my thigh and there is a definite lump there.What should i do?what has caused this?should i stop these injections?xx


stumbler
3 years ago

@sunnydaylover , by doing it standing up, rather than sitting down, may have meant that the muscle wasn’t as relaxed as it could be.

But, float this past your MS Nurse and get their view on it…..


sunnydaylover
3 years ago

Thank you @stumbler. I will phone her on Monday. Its quite red but not painful, thanks again x

Post Comment

You must be logged in to reply to this topic.